# SDR CALA2014022400226

- Difficulty date: February 22, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N13750
- Make and model: Boeing 737724
- Aircraft serial: 28941
- Aircraft time: 50,009 hours, 16,695 cycles
- Engine: Ge CFM567B24
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 9324M60G01
- Condition: Vibration
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, E
- Precautionary procedure: A

## Discrepancy

NR 1 ENG ROLL BACK INFLIGHT AT FL 400 DROPPED TO 67% N!, THEN RECOVERED, AS WE CONTINUED VIBRATION GOT GRADUALLY WORSE & VIOLENT ON FINAL, LANDED WITH NR 2 ENG POWER & NR 1 ENG AT IDLE VIBRATING.  R & R NR 1 ENG IAW WORK CARD 29-7100-1-0900 & 29-7100-1-4900.  PERFORMED TEST 9 ENG RUN IAW AMM 71-00-0 0-700-816-F00, ENG RUN & LEAK TEST GOOD.  ROTABLE PARTS CHANGE WAS INDICATED TT 1573689, SN OFF 04798, IPC IAW  71-00-00-04.
